Open Access
Translator Disclaimer
November, 1973 Properties of Tests Concerning Covariance Matrices of Normal Distributions
S. Das Gupta, N. Giri
Ann. Statist. 1(6): 1222-1224 (November, 1973). DOI: 10.1214/aos/1176342572

Abstract

The unbiasedness and the monotonicity property of the power functions of a class of tests for the equality of covariance matrices of two $p$-variate normal distributions have been studied. For testing $\Sigma = I_p$ in a $p$-variate normal distribution with mean vector $\mu$ and covariance matrix $\Sigma$, a class of tests is proposed and their power functions and admissibility are studied.

Citation

Download Citation

S. Das Gupta. N. Giri. "Properties of Tests Concerning Covariance Matrices of Normal Distributions." Ann. Statist. 1 (6) 1222 - 1224, November, 1973. https://doi.org/10.1214/aos/1176342572

Information

Published: November, 1973
First available in Project Euclid: 12 April 2007

zbMATH: 0287.62027
MathSciNet: MR350969
Digital Object Identifier: 10.1214/aos/1176342572

Keywords: Admissibility , Covariance matrix , Monotonicity , normal distributions , power , unbiasedness

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
3 PAGES


SHARE
Vol.1 • No. 6 • November, 1973
Back to Top